# SDR AALA201801199037

- Difficulty date: January 17, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 1,785 hours, 683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR DAMPER READS LOW, MIDDLE OR RED,  APPROXIMATELY 700 POUNDS.  CHARGED L2 EMERGENCY EXIT DOOR DAMPER TO FULL IAW AMM 52-10-00.
